# SDR ABXA20200716125

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 87,176 hours, 22,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENTRY DOOR SAFETY LATCH POPPED IN FLIGHT CAUSING A FORWARD ENTRY DOOR EICAS MESSAGE.  UNABLE TO RE-SECURE LATCH IN FLIGHT.  AIRCRAFT WAS GROUNDED.
